| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Unintended Ejection (1234)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that during implantation of an intraocular lens (iol) the implant was released came out from injector at the first press on the blue push button.The implant was placed quickly by the surgeon.More delicate gesture from surgeon as there was little time to appreciate the positioning of the implant.Additional information was received stating implant has been correctly placed, despite the incident no explantation needed.The implant still in patient eye, no clinical consequences.No loss of visual acuity.
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.All product and batch history records are quality reviewed prior to product release.There have been no other complaints for this lot.The manufacturer internal reference number is: (b)(4).